# SDR 97UAL900646

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 834403
- Condition: Failed
- Location: Nr 8 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE ASYMMETRY ILLUMINATED DURING FLAP RETRACTION, FLAPS HALTED BETWEEN 1 AND UP.  RESULT WAS ALTERNATE FLAP 20 EXTENDED LANDING.  RETURNED TO FIELD.  *S/D*  THE POSITION SENSOR ELECTRONIC UNIT DETECTED AN ASYMMETRY CONDITION DUE TO A FAILED LEADING EDGE SLAT POSITION SENSOR.  THE ASYMMETRY CONDITION SIGNAL LATCHED IN THE FSEU AND THE FLAP/SLAT FAILURE PROTECTION SYSTEM WAS ACTIVATED INHIBITING NORMAL FLAP/SLAT MOVEMENT.  THE LE POSITION SENSOR S298 WAS REPLACED AND ADJUSTED.  PER MM FLAP/SLAT SYSTEM WAS OPS CHECKED AND VERIFIED NORMAL .
